# SDR DALA2015040302577

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 106,903 hours, 13,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY FLOOR PATH LIGHTING INOPERATIVE .3 LIGHTS + 1 ROOF LIGHT AT TOP OF STRAIRCASE.  R & R LIGHT AND BATTERY PACK.
